# SDR HEEA077019

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,309 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: B743
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW LEVEL LIGHT ON WITH PLENTY OF FUEL ON BOARD.
